MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 24CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 24CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6720240007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The device tip was found to be fractured off and missing from the device, posing the risk of a small component being lost in a surgical site, during a testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
SILVERGLIDE BIPOLAR PRECISION FORCEPS BAYONET, 24CM / 0.7MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15599200
Report Number3015967359-2022-01919
Device Sequence Number2265804
Product Code GEI
UDI-Device Identifier04546540532329
UDI-Public04546540532329
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6720240007
Device Catalogue Number6720240007
Device Lot Number195231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown